Research Repository

Norm inequalities of Čebyšev type for power series in Banach algebras

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Boldea, MV, Buşe, C and Megan, M (2014) Norm inequalities of Čebyšev type for power series in Banach algebras. Journal of Inequalities and Applications, 2014 (1). 1 - 19. ISSN 1025-5834

[img] Text
art%3A10.1186%2F1029-242X-2014-294.pdf - Published Version
Available under License Creative Commons Attribution.

Download (375kB)
Item Type: Article
Uncontrolled Keywords: Banach algebra; complex coefficient; Lebesgue integrable function; Čebyšev functional; Euclidean norm
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Apr 2016 23:32
Last Modified: 20 Aug 2019 04:30
URI: http://vuir.vu.edu.au/id/eprint/30316
DOI: https://doi.org/10.1186/1029-242X-2014-294
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar